# SDR SWIA202159277

- Difficulty date: July 2, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,952 hours, 37,207 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Out Of Adjust
- Location: Nlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREEE WARNING MESSAGE ON TAKEOFF. GEAR POSTED SIX SECONDS AFTER POSITIONING GEAR HANDLE UP. COMPLETED QRH PROCEDURE. COMPLETED EMER 13-3. GEAR DISAGREE WARNING MESSAGE CLEARED. LANDED AT 47,000 LBS. NO FURTHER ISSUES.    (FLIGHT 5325 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 23058850 WITH THE FOLLOWING CORRECTIVE ACTION: "PRIOR TO TROUBLESHOOTING, WAS UNABLE TO DUPLICATE DISCREPENCY, TROUBLESHOT GEAR DISAGREE PER FIM 32-60-09, FOUND NO ABNORMAL CODES IN PSEU, FOUND NOSE GEAR UPLOCK PIN OUT OF ADJUSTMENT BY .080", ADJUSTED NOSE UPLOCK PIN PER CRJ MM 32-33-05,  PERFORMED FULL OIL AND NITROGEN SERVICING OF NOSE LANDING GEAR, COMPLIED WITH TASK CARD 12-710-002, OPS CHECK GOOD AT THIS TIME"
